Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: Article
Number of items: 2.


Lasser, C. and Swart, T. and Teufel, St. (2007) Construction and validation of a rigorous surface hopping algorithm for conical crossings. Comm. Math. Sci., 5 (4). pp. 789-814.

Lasser, C. and Teufel, St. (2005) Propagation through conical crossings: An asymptotic semigroup. Comm. Pure Appl. Math., 58 (9). pp. 1188-1230.

This list was generated on Tue May 21 18:04:35 2024 CEST.